Been a while since I’ve been on here as I’ve just been quietly getting on with life post treatment! All was fine (well, let’s be honest not fine but side effects that I was managing and not letting rule my life) until a couple of weeks ago. I’m 2 years on from successful chemoradiotherapy and brachytherapy for stage 3C adenocarcinoma.
At the same time as coming down with Covid, I had a small front passage bleed. Unsure if bladder or vaginal to be honest as it was only there when I wiped. Tiny clot and pinky in colour. Accompanied by burning pain when I had a wee.
GP prescribed antibiotics for a water infection but that hasn’t resolved and I’ve been spotting on and off now for over 2 weeks.
Spoken with my CNS who’s ‘not worried’ but has arranged for me to have an internal examination.
Just wondering if anyone else has had this and if it went on this long? I’m praying it’s just aggravation of neo blood vessels as I’ve had that in my bowels before now and it’s taking a while to calm down. But I’m finding it hard not to have sheer dread of recurrence. It’s the one symptom I’ve dreaded getting since treatment finished and I just want to cry most of the time at the moment.
Hi, I hope ur doing ok. I’ve just came back on as I’ve had similar, a small light bit of blood when wiping. It’s knocked me for 6. Will be calling my doctor first thing in the morning. Xx
Sending you huge hugs. Unfortunately I’m still having bleeding and really worrying. And know the fear you must be having which can be at times overwhelming.
My check up is on Friday so praying they don’t find anything nasty xx
Obviously you’re doing the right thing having any bleeding checked out. I had this for a long time after treatment and it was coming from the bladder. Same as you’ve described with the small clots. I was told that blood acts as an irritant, so that was giving me cystitis type symptoms. I have to completely avoid caffeine, and anything citrus. Hope you get some answers soon.
@Steffi86 how did everything go? I’m still having small bleeding after dilator or sex I’m 10 months post treatment. Last time my doctor checked he said it’s from thin vaginal tissues after radiotherapy. Next follow up is in the corner can’t help but be worried. Hope all is well. Sending you all the love.
@LS17 did you find out what’s causing this? I hope all is well. Just wanna send you all the love.
Hey, I had an internal examination with my gynae consultant who couldn’t find anything sinister going on and has put it down to bleeding from neo blood vessels in my vagina. Likely to have been caused by coughing of all things!
I have a routine MRI at the end of the month but he genuinely thinks that’s going to be a reassurance rather than finding any recurrence.
Was bloody scary though bleeding, and for as long as I did (nearly 6 weeks).
How are you doing? xx
Hi @LS17 ,
I’m so happy and relieved for you.
I still get slight bleeding occasionally w dilators and sex but I had my internal check up today and so far everything looked good and that my oncologist put it down to thinned vaginal tissues and also some scar tissues. Bleeding is always a trigger for me too as it’s my main symptom when I was diagnosed.
I appreciate the response. All the love.
@May17 i’m happy to hear that all is good. I know
how it feels with fear of bleading.
I guess we will live with this fear.